MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM1904
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Codes Foreign Body Reaction (1868); No Consequences Or Impact To Patient (2199); Radiation Exposure, Unintended (3164)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device needle fell into patient's abdomen and got stuck in the peritoneum.Due to the location of the needle, the surgeon decided to retain it inside and allowed to migrate.Surgeon ordered an x-ray for the patient and verified the device retained inside.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7105741
Report Number1219930-2017-09813
Device Sequence Number1351437
Product Code GAM
UDI-Device Identifier10884521132917
UDI-Public10884521132917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberVLOCM1904
Device Catalogue NumberVLOCM1904
Device Lot NumberA6G0411VX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;